# SDR TWAA9806805

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING SKIN CRACKED 12 INCH INBOARD OF INBOARD SIDE OF INBOARD SPOILER AT REAR SPAR UPPER TE.  SKIN WAS CRACKED ONE IN LONG.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-01, FIG 3 SHEET 2.  (M)
